How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64639
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I have been off Saphris for a month now. I had to get off

Customer Question

I have been off Saphris for a month now. I had to get off because of tardive dystonia in my jaw. I have been sick as a dog since I got off. I tapered front 20mg down. I take 40mg of Lexapro and 450 mg of wellbutrin. I also have 10 mg of serax available to me if I need it. I am flattened by the symptoms. Not depression just terrible physical symptoms-nausea, no appetite at all, weakness, sweating and just not able to move. I lost some time at work but am just dragging myself through the day. I was on 20 mg for over a year.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hi

I understand the situation

What is your diagnosis?

What is your medical question?

Expert:  DrRussMD replied 1 year ago.

Hi

Are you there?

Clearly there needs to be more medication adjustment.

In addition, a full medical evaluation is needed, by an internist preferably.

I would discuss adding the serax now, rather than holding off as well

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.